# SDR AALA970188

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 351-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT ANGLES, BRACKETS FASTENERS AND SKIN ON AFT OF NLG SHELF, STATION 351-360, LWR EXT RECESS ANGLES CORROSION OUT OF LIMITS.  REMOVED CORROSION FROM SHELF TREATED AND PRIMED AREA.  REPLACED ANGLES.  (M)
